Mathematical Institute of the Serbian Academy of Sciences and Arts
|Title:||Distributivity laws for quasi-linear means||Journal:||Iranian Journal of Fuzzy Systems||Volume:||19||Issue:||1||First page:||1||Last page:||11||Issue Date:||2022||Rank:||~M21a||ISSN:||1735-0654||DOI:||10.22111/IJFS.2022.6547||Abstract:||
Aggregation operations play a fundamental role in a large number of disciplines, from mathematics and natural sciences to economics and social sciences. This paper is focused on the problem of distributivity for some special classes of aggregation operations, and quasi-linear means. Characterization of distributivity pairs for uninorms, semi-uninorms and associative a-CAOA vs quasi-linear means is given.
|Keywords:||uninorms | semi-uninorms | T-uninorms | S-uninorms | bi-uninorms | semi-t-operators||Publisher:||University of Sistan and Baluchestan|
Show full item record
checked on Dec 7, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.